Exact chirped singular soliton solutions of Triki-Biswas equation


Zhou Q., EKİCİ M. , SÖNMEZOĞLU A.

OPTIK, vol.181, pp.338-342, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 181
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2018.11.054
  • Title of Journal : OPTIK
  • Page Numbers: pp.338-342
  • Keywords: Singular solitons, Chirp, Triki-Biswas model, OPTICAL SOLITONS, CONSERVATION-LAWS, PULSES, FIBERS, KERR

Abstract

Triki and Biswas proposed an important generalization of the derivative nonlinear Schrodinger equation that could be a model equation of ultrashort pulse propagation in optical fiber systems beyond the Kerr limit. This paper studies the exact nonlinearly chirped singular soliton solutions of the Triki-Biswas equation with non-Kerr dispersion by means of the traveling-wave method. The results show that these envelope solitons possess a nontrivial phase chirping which varies as a function of the wave intensity. The conditions on the optical material parameters for the existence of the singular structures are also presented.